Mustapha Raissouli
Mustapha Raissouli
Professor of Mathematics, Taibah University üzerinde doğrulanmış e-posta adresine sahip
Alıntı yapanlar
Alıntı yapanlar
Self dual operators on convex functionals; geometric mean and square root of convex functionals
M Atteia, M Raissouli
Journal of Convex Analysis 8 (1), 223-240, 2001
Convergence of matrix continued fractions
M Raissouli, A Kacha
Linear Algebra and its applications 320 (1-3), 115-129, 2000
Arithmetico-geometrico-harmonic functional mean in convex analysis
M Raïssouli, H Bouziane
Ann. Sci. Math. Qué 30 (1), 79-107, 2006
Continued fraction expansion of the geometric matrix mean and applications
M Raïssouli, F Leazizi
Linear algebra and its applications 359 (1-3), 37-57, 2003
Stability and stabilizability for means
M Raïssouli
Appl. Math. E-Notes 11, 159-174, 2011
Arithmetico-geometric and geometrico-harmonic means of two convex functionals
M Ra issouÐi, M Chergui
On a method of construction of new means with applications
M Raïssouli, J Sándor
Journal of Inequalities and Applications 2013 (1), 89, 2013
Logarithmic functional mean in convex analysis
M Raïssouli
Journal of Inequal $ ities in Pure and Applied Mathematics 10, 2009
Arithmetic-geometric-harmonic mean of three positive operators
M Raïssouli, F Leazizi, M Chergui
JIPAM 10, 2009
Functional logarithm in the sense of convex analysis
M Raıssouli, H Bouziane
Journal of Convex Analysis 10 (1), 229-244, 2003
Approaching the power logarithmic and difference means by iterative algorithms involving the power binomial mean
M Raïssouli
International Journal of Mathematics and Mathematical Sciences 2011, 2011
United explicit form for a game of monotone and chaotic matrix means
M Raıssouli
International Electronic Journal of Pure and Applied Mathematics 1 (4), 475-493, 2010
Relative entropy and Tsallis entropy of two accretive operators
M Raïssouli, MS Moslehian, S Furuichi
Comptes Rendus Mathematique 355 (6), 687-693, 2017
Relative functional entropy in convex analysis
M Raissouli
Journal of Applied Analysis 17 (2), 231-239, 2011
Iterative refinements of the Hermite-Hadamard inequality, applications to the standard means
SS Dragomir, M Raïssouli
Journal of Inequalities and Applications 2010, 1-13, 2010
Various Proofs for the Decrease Monotonicity of the Schatten’s Power Norm, Various Families of R n− Norms and Some Open Problems
M Raıssouli, IH Jebril
Int. J. Open Problems Compt. Math 3 (2), 164-174, 2010
An extended controllability problem with minimum energy
E Zerrik, F Ghafrani, M Raïssouli
Journal of Mathematical Sciences 161 (2), 344-354, 2009
Refinements for mean-inequalities via the stabilizability concept
M Raïssouli
Journal of Inequalities and Applications 2012 (1), 55, 2012
Stabilizability of the Stolarsky mean and its approximation in terms of the power binomial mean
M Raïssouli
Int. J. Math. Anal 6 (18), 871-881, 2012
Discrete operator and functional means can be reduced to the continuous arithmetic mean
M Raıssouli
Int. J. Open Problems Compt. Math 3 (2), 2010
Sistem, işlemi şu anda gerçekleştiremiyor. Daha sonra yeniden deneyin.
Makaleler 1–20